English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 60984/93521 (65%)
造访人次 : 1572946      在线人数 : 33
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/58700

    题名: Certain classes of polynomial expansions and multiplication formulas
    作者: 陳功宇;Chen, Kung-yu;Chyan, C. J.;Srivastava, H. M.錢傳仁= Chyan, Chuan-jen;Srivastava, H. M.;Chen, Kung-yu
    贡献者: 淡江大學數學學系
    关键词: Polynomial expansions;Multiplication formulas;Bernoulli and Euler polynomials;Generalized hypergeometric polynomials;Generating functions;Dixon's summation theorem;Jacobi polynomials;Laguerre polynomials;Generalized Bessel polynomials;Hermite polynomials;Gegenbauer (or ultraspherical) polynomials;Generalized Rice polynomials;Chu-Vandermonde theorem;Legendre (or spherical) polynomials;Chebyshev polynomials
    日期: 2003-01-01
    上传时间: 2011-10-01 21:04:21 (UTC+8)
    摘要: The authors first present a class of expansions in a series of Bernoulli polyomials and then show how this general result can be applied to yield various (known or new) polynomial expansions. The corresponding expansion problem involving the Euler polynomials is then considered in an analogous manner. Several general multiplication formulas, involving (for example) certain families of generalized hypergeometric polynomials, are also investigated in the context especially of the classical Jacobi, Laguerre, and other related orthogonal polynomials.
    關聯: Mathematical and computer modelling 37(1-2), pp.135-154
    DOI: 10.1016/S0895-7177(03)80010-9
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    Certain classes of polynomial expansions and multiplication formulas.pdf826KbAdobe PDF1检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈